# SDR SWAA2012022701772

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 61,102 hours, 51,508 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 654645268A
- Part serial: MA5862
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B GROUND SPOILER I/B HINGE FITTING BROKEN.  REMOVED AND REPLACED SPOILER PER M/M.
